CureZone   Log On   Join
Therabreath and more bad breath
 
olfashion Views: 637
Published: 16 years ago
 

Therabreath and more bad breath


I have been using Therabreath products for 6 weeks now and it seems like the bacterias are going stronger. The taste in my mouth is getting worse and makes me feel sick sometimes because it is so strong an acid. I have tried Tums, and didn't make much of a difference, so I don't think its acid reflux.

It also seems that my mouth is dryer. I don't know if that comes from the stress of me been more aware of my problem (when you gargle like crazy and carry incognito a bunch of bottles and tubes and ugly tongue scrapers everywhere you go, you become quite aware of your problem!)or because Therabreath just kills everything in your mouth it gets all dry and empty?

Heve you experienced that?

Taste in my mouth is now PERMANENT, even after Therabreath normal hygiene session AND Probiotics K12.

Help me!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.094 sec, (1)